# SDR ASAA1057614

- Difficulty date: March 28, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 9,332 hours, 3,064 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 10394
- Condition: Sticks
- Location: Bleed Air Sys
- Part time: 9,332 hours, 3,064 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE DUCT PRESSURE SPLIT DURING CLIMB LEFT 44 RIGHT 18, STABILIZED AT CRUISE TO L42 R24.  FOUND HIGH STAGE VALVE NOT OPERATING NORMALLY STUCK IN BETWEEN OPEN AND CLOSED.  REPLACED HIGH STAGE BLEED VALVE REF AMM 36 11 06 00 801, LEAK CHECK NORMAL, OPS CHECK NORMAL.  PERFORMED ENGINE BLEED AIR CROSSOVER OPERATIONAL TEST.  OPS NORMAL REF 36 11 00 710 801.  VERIFICATION FLIGHT SUCCESSFUL.
